# SDR ASAA2012100493015

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,524 hours, 5,286 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START,  CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  ON RECALL, LIGHT EXTINGUISHED ON RESET.  QRH PROCEDURE RUN WITH NO EFFECT.  NR 2 ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM AIR VALVE - BITE TESTED GOOD.  FAULT RESET.
